# SDR IPXA2025101463121

- Difficulty date: September 26, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Part number: 149N7130
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MIDDLE LOWER FUSELAGE STA 900 RBL 25 TEE CHORD HAS CORROSION. REMOVED THE DAMAGED PORTION OF THE TEE CHORD IAW SRM 51-70-12-0G-0. INSTALLED ALL REPAIR PARTS IAW SRM 51-40-02-0G.
